Generalised generating functions and Lienard-Wiechert integral

G. Dattoli, A. Torre

Research output: Contribution to journalArticle

1 Citation (Scopus)


We explore the theory of generalized generating functions, involving infinite series of the type Σnajn + k, where j, n and k are integers. We show that an important application of these new sum rules comes from the theory of radiation emission by moving charges.
Original languageEnglish
Pages (from-to)271 - 273
Number of pages3
JournalNuovo Cimento della Societa Italiana di Fisica B
Issue number2
Publication statusPublished - Feb 1998
Externally publishedYes


All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)

Cite this